# SDR 7C7A2018041900397

- Difficulty date: April 4, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 43,431 hours, 50,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PASSENGER CABIN WINDOW FRAME AT BS 282.40 IS CORRODED BEYOND LIMITS. THE WINDOW FRAME REPLACED IAW SRM 51-42-05.
